CureZone   Log On   Join
Re: Too much Vitamin A can lead to EC?
 

Lugol’s Iodine Free S&H
J.Crow’s® Lugol’s Iodine Solution. Restore lost reserves.


More
longterm Views: 1,367
Published: 9 years ago
 
This is a reply to # 2,008,952

Re: Too much Vitamin A can lead to EC?


If you do an internet search, it will show up that too much vitamin A can cause peeling lips. I do not know if the problem could be that it is toxic to your blood or tissue. I applied a substance over a large area of my skin that can be toxic to the blood and cause systematic problems if it gets into a cut on your skin. It is possible I had a cut one out of the many times this substance was applied on my skin. Doctors told me it does not absorb into the skin, but I do not know since some medications are absorbed through the skin. For instance, it is advised not to apply vitamin A (retin-a) to your skin while you are pregnant because it absorbs.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.688 sec, (1)